Affordable Access

deepdyve-link
Publisher Website

n-representation infinite algebras

Authors
  • Herschend, Martin
  • Iyama, Osamu
  • Oppermann, Steffen1, 2, 3, 4
  • 1 Graduate School of Mathematics
  • 2 Nagoya University
  • 3 Institutt for matematiske fag
  • 4 NTNU
Type
Published Article
Journal
Advances in Mathematics
Publication Date
Jan 01, 2013
Volume
252
Pages
292–342
Identifiers
DOI: 10.1016/j.aim.2013.09.023
Source
Elsevier
Keywords
License
Unknown
Report this publication

Statistics

Seen <100 times